I am on metformin and an antibiotic I take

Ask The Doctor > Questions & Answers > I am on metformin and an antibiotic I take

Patient: I am on metformin and an antibiotic. I take 1 metformin before meals and one at bedtime. I take antibiotic after breakfast and after supper. My blood sugar was 297 after lunch because i forgot my meds. When I got home I took. 2 and an hour later it was 200 and I feel light headed. What should I do?



Doctor: Hi.Welcome to Ask the Doctor. Thanks for your query.I have gone through your question in detail and understood you r concerns.Please find my observations below:> You are feeling light headed probably due to the consumption of 2 metformin tablets at a time.> Do not worry, you will feel better in due course of time once the concentration of medicine in your blood decreases.> Till then, just stay at home and take complete rest, have plenty of oral fluids and try to have some fruits and salads in between.> You should feel relieved within 5-6 hours from now. If your condition still persists after 5-6 hours from now, then please see your PCP for further examination and evaluation.Hope I have answered your question in detail.Wish you good health.Take care.


Was this answer helpful?
Yes
No


Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment